City Research Online

Items where Author is "Eisele, F."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Number of items: 14.

Article

Eisele, F. ORCID: 0000-0001-8267-2094 and Raedschelders, T. (2019). On solvability of the first Hochschild cohomology of a finite-dimensional algebra. Transactions of the American Mathematical Society,

Eaton, C. W., Eisele, F. ORCID: 0000-0001-8267-2094 and Livesey, M. (2019). Donovan’s conjecture, blocks with abelian defect groups and discrete valuation rings. Mathematische Zeitschrift, doi: 10.1007/s00209-019-02354-1

Eisele, F. ORCID: 0000-0001-8267-2094, Janssens, G. and Raedschelders, T. (2018). A reduction theorem for tau -rigid modules. Mathematische Zeitschrift, 290(3-4), pp. 1377-1413. doi: 10.1007/s00209-018-2067-4

Eisele, F. ORCID: 0000-0001-8267-2094 and Margolis, L. (2018). A counterexample to the first Zassenhaus conjecture. Adavances in Mathematics, 339, pp. 599-641. doi: 10.1016/j.aim.2018.10.004

Eisele, F., Geline, M., Kessar, R. and Linckelmann, M. (2017). On tate duality and a projective scalar property for symmetric algebras. Pacific Journal of Mathematics, 293(2), pp. 277-300. doi: 10.2140/pjm.2018.293.277

Eisele, F. ORCID: 0000-0001-8267-2094 (2016). Blocks with a generalized quaternion defect group and three simple modules over a 2-adic ring. Journal of Algebra, 456, pp. 294-322. doi: 10.1016/j.jalgebra.2016.03.010

Eisele, F., Kiefer, A. and Van Gelder, I. (2015). Describing units of integral group rings up to commensurability. Journal of Pure and Applied Algebra, 219(7), pp. 2901-2916. doi: 10.1016/j.jpaa.2014.09.031

Eisele, F. (2014). Basic Orders for Defect Two Blocks of ℤpΣn. Communications in Algebra, 42(7), pp. 2890-2907. doi: 10.1080/00927872.2013.773336

Eisele, F. (2014). The p-adic group ring of. Journal of Algebra, 410, pp. 421-459. doi: 10.1016/j.jalgebra.2014.01.036

Eisele, F. (2013). On the IYB-property in some solvable groups. Archiv der Mathematik, 101(4), pp. 309-318. doi: 10.1007/s00013-013-0569-1

Eisele, F. (2012). P-Adic lifting problems and derived equivalences. Journal of Algebra, 356(1), pp. 90-114. doi: 10.1016/j.jalgebra.2012.01.015

Thesis

Eisele, F. (2012). Group Rings over the p-Adic Integers. (Unpublished Doctoral thesis, RWHT Aachen University)

Working Paper

Eisele, F. ORCID: 0000-0001-8267-2094 (2020). On the geometry of lattices and finiteness of Picard groups. .

Eisele, F. ORCID: 0000-0001-8267-2094 (2020). The Picard group of an order and Külshammer reduction. .

This list was generated on Tue May 26 05:07:37 2020 UTC.